Alert archive / Wisconsin / River Flood Warnings in 2008

River Flood Warning 87, NWS Milwaukee, WI

June 8, 2008Milwaukee County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Jun 8, 2008, 10:16 PM CDT for Milwaukee County, Wisconsin. It took effect at Jun 9, 2008, 3:04 AM CDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Jun 8, 2008, 10:16 PM CDT (03:16 UTC)
In effect from
Jun 9, 2008, 3:04 AM CDT
Expired
Jun 9, 2008, 5:17 AM CDT
In force
2 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Milwaukee County, WI

The radar

The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Menomonee River at Wauwatosa (WWTW3).

Action stage
8 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04087120, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMKX 090316
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1016 PM CDT SUN JUN 08 2008

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  MENOMONEE RIVER AT WAUWATOSA AFFECTING MILWAUKEE COUNTY
  SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY

WIC079-090916-
/O.NEW.KMKX.FL.W.0087.080609T0804Z-000000T0000Z/
/WWTW3.1.ER.080609T0804Z.080609T1200Z.000000T0000Z.NO/
1016 PM CDT SUN JUN 08 2008

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MENOMONEE RIVER AT WAUWATOSA
* FROM LATE TONIGHT UNTIL FURTHER NOTICE
* AT 2110 PM SUNDAY...THE STAGE WAS 9.50 FEET
* THE RIVER IS RISING TO FLOOD STAGE
* FLOOD STAGE IS 11.0 FEET
* CREST FORECASTS ARE NOT ISSUED FOR THIS LOCATION.  THE WARNING WILL
  REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.
* AT 12.2 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND FLOODING 
  SURROUNDING LOWLAND.  THIS LEVEL IS CONSIDERED TO BE ABOUT A 5 YEAR
  FLOOD.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
WAUWATOSA       11.0   8.0   9.50 09 PM 06/08

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
WAUWATOSA       14.61  10 PM 06/07   -5.11      ..NOT AVAILABLE..

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(MEEW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
WAUWATOSA: 7 PM-1 AM   0.45
WAUWATOSA: 1 AM-7 AM   0.18
WAUWATOSA: 7 AM-1 PM   0.28
WAUWATOSA: 1 PM-7 PM   0.17

$$

WIC117-090915-
/O.NEW.KMKX.FL.W.0088.080609T0316Z-080611T0925Z/
/SEBW3.2.ER.080609T0021Z.080609T1800Z.080610T2125Z.NR/
1016 PM CDT SUN JUN 08 2008

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SHEBOYGAN RIVER AT SHEBOYGAN
* FROM THIS EVENING UNTIL LATE TUESDAY NIGHT.
* AT 0900 PM SUNDAY...THE STAGE WAS  8.63 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 11.8 FEET BY TOMORROW EARLY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON.
* AT 11.8 FEET...THIS LEVEL IS CONSIDERED TO BE ABOUT A 25 YEAR FLOOD

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
SHEBOYGAN        8.0   6.0   8.63 09 PM 06/08

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
SHEBOYGAN        8.63  09 PM 06/08       M      11.80 01 PM 06/09

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(SEBW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
SHEBOYGAN: 7 PM-1 AM   0.56
SHEBOYGAN: 1 AM-7 AM   0.10
SHEBOYGAN: 7 AM-1 PM   0.19
SHEBOYGAN: 1 PM-7 PM   0.15

$$
CLF
1 follow-up statement
000 
WGUS83 KMKX 091017
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
517 AM CDT MON JUN 09 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  MENOMONEE RIVER AT WAUWATOSA AFFECTING MILWAUKEE COUNTY
 
WIC079-091047-
/O.CAN.KMKX.FL.W.0087.000000T0000Z-080609T1017Z/
/WWTW3.1.ER.080609T0256Z.080609T0355Z.080609T0508Z.NO/
517 AM CDT MON JUN 09 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MENOMONEE RIVER AT WAUWATOSA.
* AT 0410 AM MONDAY THE STAGE WAS  9.24 FEET.
* FLOOD STAGE IS 11.0 FEET. 
* AT 9.4 FEET...THERE IS MINOR LOWLAND FLOODING. THIS LEVEL IS 
  CONSIDERED TO BE ABOUT A 2 YEAR FLOOD.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
WAUWATOSA       11.0   8.0   9.24 04 AM 06/09

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
WAUWATOSA       14.61  10 PM 06/07   -2.46      ..NOT AVAILABLE..

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(MEEW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
WAUWATOSA: 7 PM-1 AM   0.45
WAUWATOSA: 1 AM-7 AM   0.18
WAUWATOSA: 7 AM-1 PM   0.01
WAUWATOSA: 1 PM-7 PM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jun 8, 3:14 PM CDT, 7 hours 2 minutes earlier.

Area forecast discussion, Jun 8, 3:14 PM CDT, 7 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT SUN JUN 8 2008

.DISCUSSION...FORECAST FOCUS ON ANOTHER ROUND OF STORMS WITH HEAVY
RAIN TONIGHT...RAIN CHANCES MONDAY...TREND OF RAIN CHANCES DURING
THE WEEK.

.SHORT TERM...TONIGHT...ANOTHER ROUND OF STORMS WITH HEAVY RAIN
EXPECTED OVER CWA. CONVECTION ALREADY FIRING UP IN IOWA AS
ATMOSPHERIC SETUP LOOKS VERY CLOSE TO 24 HOURS AGO. SEVERE
POTENTIAL STILL EXISTS FOR TONIGHT DESPITE AIRMASS BEING BEATEN UP
DURING THE LAST 24 HOURS AND IS SLOWER TO RECOVER THAT YESTERDAY.
BUT FLASH FLOODING POTENTIAL REMAIN QUITE GOOD TONIGHT. VERY
JUICY AIRMASS WITH PRECIPITABLE WATER VALUES BETWEEN 1.75 AND 2
INCHES...EXISTS OVER AREA ALONG WITH VERY GOOD TO EXCELLENT
PRECIPITATION EFFICIENCIES. KEY COMPONENT REMAINS PERSISTENT NOSE
OF LOW LEVEL JET POINTING INTO THE CWA TONIGHT WITH 40 TO 45 KNOT
CORE. STORMS OVER IOWA TO PROPAGATE INTO SOUTHERN WISCONSIN ON THE
NOSE OF THIS JET. CORFIDI VECTORS STILL FAVORABLE TO INDICATE THAT
SOME BACK BUILDING OF STORMS WILL LEAD TO TRAINING ECHOES OVER
SOUTHERN WISCONSIN. HAVE EXTENDED FLASH FLOOD WATCH ACROSS CWA TO
INCLUDE BALANCE OF THE NIGHTTIME HOURS TO COVER EXPECTED DURATION
OF RAIN.

.LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES MONDAY AS GFS DEPICTS A STRONG RIGHT REAR JET OVER
WESTERN WISCONSIN PULLS A SURFACE WAVE ALONG WEAK FRONTAL BOUNDARY
PASSING TO THE SOUTH OF THE CWA. THIS WILL SERVE TO GIVE SOUTHEAST
WISCONSIN A DECENT SHOT OF PRECIPITATION BEFORE SOMEWHAT DRIER AIR
AND A WEAK HIGH PRESSURE SYSTEM TAKES TEMPORARY CONTROL OF THE
WEATHER PATTERN. CONFIDENCE REMAINS LOW CONCERNING BRIEF BREAKS
IN PRECIPITATION PATTERN...WITH MID WEEK LOOKING LIKE THE BEST
TIME FOR A DRY TREND. BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO
FORECAST A DRY PERIOD OF ANY LENGTH. KEPT TEMPERATURES ON WARM
SIDE OF GUIDANCE GFS/ECMWF SHOWS SIGNIFICANT WARM UP AFTER MID
WEEK.

&&

.AVIATION...LOW PRESSURE WILL MOVE FROM IOWA THROUGH NRN WI TNT AND
WILL DRAG A COLD FRONT EAST ACROSS SRN WI. ABUNDANT MOISTURE AND
INSTABILITY WILL ONCE AGAIN LEAD TO SEVERE THUNDERSTORMS AND HEAVY
RAIN TNT. VFR CONDITIONS THIS AFTERNOON WILL TRANSITION TO AREAS OF
MVFR CIGS AND VSBYS TNT. ON MONDAY THE COLD FRONT WILL STALL OVER NRN
IL AND AN AREA OF LOW PRESSURE WILL MOVE ALONG IT. THIS WILL GENERATE
MORE TSTORMS AND HEAVY RAIN MAINLY OVER SE WI. VFR CONDITIONS TO
BEGIN THE DAY WITH AREAS OF MVFR CIGS AND VSBYS DEVELOPING IN SE
WI.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...17
AVIATION/MARINE...20
Hazardous weather outlook, Jun 8, 10:10 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1010 PM CDT SUN JUN 8 2008

WIZ046-047-051-052-056>060-062>072-091315-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1010 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF SOUTHERN
WISCONSIN. LARGE HAIL AND DAMAGING WIND ARE THE MAIN THREATS.

MANY RIVERS AND STREAMS ACROSS THE AREA ARE ABOVE FLOOD STAGE...OR
FORECAST TO EXCEED FLOOD STAGE OVER THE NEXT COUPLE OF DAYS.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT OVER ALL OF
SOUTHERN WISCONSIN. THUNDERSTORMS WITH MODERATE TO HEAVY RAIN WILL
LEAD TO FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY.

MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-091315-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1110 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL AND
DAMAGING WIND ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY

TZ
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 8, 8:59 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     FUNNEL CLOUD     SILVER LAKE             42.55N 88.17W
06/08/2008                   KENOSHA            WI   TRAINED SPOTTER

            NEAR SILVER LAKE...INTERSECTION OF COUNTY ROAD F AND
            COUNTY ROAD W

&&

FRANKS
Local storm report, Jun 8, 9:07 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     JANESVILLE AIRPORT      42.62N 89.04W
06/08/2008  M58 MPH          ROCK               WI   AWOS

&&

FRANKS
Local storm report, Jun 8, 9:16 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND DMG     2 SE WHITEWATER         42.81N 88.71W
06/08/2008                   WALWORTH           WI   LAW ENFORCEMENT

            TREE DOWN ACROSS COUNTY ROAD P

&&

FRANKS
Special weather statement, Jun 8, 9:27 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 PM CDT SUN JUN 8 2008

WIZ046-047-051-052-056>060-062>072-090430-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
927 PM CDT SUN JUN 8 2008

...TORNADO WATCH 494 IN EFFECT UNTIL 1 AM CDT MONDAY FOR WALWORTH
RACINE AND KENOSHA COUNTIES...

AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
LINE OF SEVERE THUNDERSTORMS REACHING FROM RACINE TO LAKE GENEVA.
THE INDIVIDUAL STORMS ARE MOVING NORTHEAST AROUND 50 MPH AND THE
LINE OF STORMS WAS MOVING EAST AROUND 25 MPH. THIS LINE OF STORMS
WILL AFFECT WALWORTH...RACINE AND KENOSHA COUNTIES THROUGH 1015 PM
CDT.

ELSEWHERE OVER SOUTHERN WISCONSIN WIDESPREAD RAIN WITH SCATTERED
THUNDERSTORMS WILL CONTINUE FOR THE NEXT FEW HOURS. AREAS OF
MODERATE TO AT TIMES HEAVY RAINFALL WILL STILL BE POSSIBLE PAST
MIDNIGHT.

ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS AND
HEAVY RAIN OVER FAR SOUTHEAST WISCONSIN. ANY STRONG THUNDERSTORM
THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE LARGE
HAIL...DAMAGING WINDS...AND TORNADOES.

BE READY TO TAKE QUICK ACTION WHEN A WARNING IS ISSUED.

TZ
Local storm report, Jun 8, 9:37 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     FLASH FLOOD      RACINE                  42.73N 87.78W
06/08/2008                   RACINE             WI   AMATEUR RADIO

            WATER 6 INCHES OVER THE CURB IN PORTIONS OF THE CITY

&&

GD
Local storm report, Jun 8, 9:42 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
942 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND GST     1 SW SALEM              42.54N 88.12W
06/08/2008  M52 MPH          KENOSHA            WI   MESONET

            WIND GUST MEASURED AT TREVOR SCHOOL SITE

&&

FRANKS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:19 PM CDTFlash Flood WarningMKXGreen, Lafayette, Rock4 hr
Jun 8, 7:28 PM CDTSevere Thunderstorm WarningMKXLafayette47 min
Jun 8, 7:32 PM CDTSpecial Marine WarningMKX118 min
Jun 8, 7:37 PM CDTSevere Thunderstorm WarningMKXDane, Iowa43 min
Jun 8, 7:56 PM CDTSevere Thunderstorm WarningMKXGreen, Rock64 min
Jun 8, 8:16 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Waukesha59 min
Jun 8, 8:38 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth76 min
Jun 8, 8:42 PM CDTFlash Flood WarningMKXKenosha, Racine, Walworth2 hr
Jun 8, 8:55 PM CDTTornado WarningMKXKenosha, Walworth35 min
Jun 8, 8:59 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha20 min
Jun 8, 9:33 PM CDTSpecial Marine WarningMKX57 min
Jun 8, 9:57 PM CDTRiver Flood WarningMKXJefferson24 hr
Jun 8, 9:57 PM CDTRiver Flood WarningMKXDodge20 days
Jun 8, 9:57 PM CDTRiver Flood WarningMKXJefferson38 days
Jun 8, 9:57 PM CDTRiver Flood WarningMKXLafayette3 days
Jun 8, 9:57 PM CDTRiver Flood WarningMKXOzaukee8 days
Jun 8, 10:16 PM CDTRiver Flood WarningMKXSheboygan46 hr
Jun 9, 1:19 AM CDTRiver Flood WarningMKXJefferson43 days
Jun 9, 1:19 AM CDTRiver Flood WarningMKXRock47 days
Jun 9, 3:05 AM CDTRiver Flood WarningMKXRock26 hr
Jun 9, 3:08 AM CDTRiver Flood WarningMKXOzaukee54 hr
Jun 9, 4:51 AM CDTRiver Flood WarningMKXLafayette40 hr
Jun 9, 5:02 AM CDTRiver Flood WatchMKXGreen Lake, Waushara, Winnebago35 hr
Jun 9, 7:38 AM CDTRiver Flood WarningMKXColumbia48 hr
Jun 9, 10:37 AM CDTFlash Flood WarningMKXColumbia, Sauk6 hr
Jun 9, 10:49 AM CDTRiver Flood WarningMKXDodge21 days
Jun 9, 12:20 PM CDTAreal Flood WarningMKXColumbia, Dane, Green Lake, Iowa, Marquette, Rock and 1 more36 hr
Jun 9, 12:29 PM CDTAreal Flood WarningMKXDodge, Jefferson, Milwaukee, Ozaukee, Racine, Washington and 1 more36 hr
Jun 9, 12:40 PM CDTRiver Flood WarningMKXColumbia20 hr
Jun 9, 12:40 PM CDTRiver Flood WarningMKXColumbia33 hr
Jun 9, 3:51 PM CDTRiver Flood WarningMKXOzaukee39 hr
Jun 9, 4:31 PM CDTRiver Flood WatchMKXSauk6 hr

Nearby

River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.